# SDR AALA202508224371

- Difficulty date: August 22, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: L5006
- Condition: Faulty
- Location: Zone 200
- Part time: 55,463 hours, 9,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NUMBER 3 LIFE RAFT PRESSURE GAUGE NEEDLE BENT. REMOVED AND REPLACED NUMBER 3 LIFE RAFT. PER AMM 25-64-00-900-810.
